# SDR ASOA2013020502957

- Difficulty date: January 21, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 32,421 hours, 29,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING FWD J ANGLE ON FS 280, FOUND INBD CLIPS AT LBL 9 & RBL 9 TO BE CRACKED.  REMOVED CLIPS IAW SRM 51-42-21.  FABRICATED & INSTALLED INBD CLIPS AT LBL 9 & RBL 9 IAW REO 601R-53-11-926.
